Alert archive / California / Beach Hazards Statements in 2023
Beach Hazards Statement 5, NWS Los Angeles, CA
NWS Los Angeles, CA issued this beach hazards statement at Feb 5, 2023, 11:33 AM PST for Los Angeles County, Santa Barbara County, California. It took effect at Feb 5, 2023, 10:00 PM PST. It was in force for 30 hr.
The area
The counties it named.
The facts
- Issued
- Feb 5, 2023, 11:33 AM PST (19:33 UTC)
- In effect from
- Feb 5, 2023, 10:00 PM PST
- Expired
- Feb 7, 2023, 4:00 AM PST
- In force
- 30 hr
- Issued by
- NWS Los Angeles, CA
The radar
The Los Angeles radar (KVTX), 6 km from the middle of the area, began a volume at 19:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Vandenberg AFB, CA (KVBG), launched 12:00Z, 7.6 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 613 m above ground
- 0-6 km bulk shear
- 77 kt
- 0-1 km storm-relative helicity
- -107 m²/s²
- 0-3 km storm-relative helicity
- -5 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
234 WHUS46 KLOX 051933 CFWLOX Coastal Hazard Message National Weather Service Los Angeles/Oxnard CA 1133 AM PST Sun Feb 5 2023 CAZ340-346-061200- /O.NEW.KLOX.SU.Y.0006.230206T0600Z-230207T1200Z/ San Luis Obispo County Beaches- Santa Barbara County Central Coast Beaches- 1133 AM PST Sun Feb 5 2023 ...HIGH SURF ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 4 AM PST TUESDAY... * WHAT...Large breaking waves of 8 to 11 feet with dangerous rip currents. * WHERE...San Luis Obispo County Beaches and Santa Barbara County Central Coast Beaches. * WHEN...From 10 PM this evening to 4 AM PST Tuesday. * IMPACTS...There is an increased risk for ocean drowning. Rip currents can pull swimmers and surfers out to sea. Large breaking waves can cause injury, wash people off beaches and rocks, and capsize small boats near shore.4 to 7 PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water due to dangerous surf conditions, or stay near occupied lifeguard towers. Rock jetties can be deadly in such conditions, stay off the rocks. && $$ CAZ354-061200- /O.NEW.KLOX.SU.Y.0006.230206T0600Z-230207T1200Z/ Ventura County Beaches- 1133 AM PST Sun Feb 5 2023 ...HIGH SURF ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 4 AM PST TUESDAY... * WHAT...Large breaking waves of 4 to 7 feet with dangerous rip currents. * WHERE...Ventura County Beaches. * WHEN...From 10 PM this evening to 4 AM PST Tuesday. * IMPACTS...There is an increased risk for ocean drowning. Rip currents can pull swimmers and surfers out to sea. Large breaking waves can cause injury, wash people off beaches and rocks, and capsize small boats near shore. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water due to dangerous surf conditions, or stay near occupied lifeguard towers. Rock jetties can be deadly in such conditions, stay off the rocks. && $$ CAZ349-350-061200- /O.NEW.KLOX.BH.S.0005.230206T0600Z-230207T1200Z/ Santa Barbara County Southwestern Coast- Santa Barbara County Southeastern Coast- 1133 AM PST Sun Feb 5 2023 ...BEACH HAZARDS STATEMENT IN EFFECT FROM 10 PM PST THIS EVENING THROUGH LATE MONDAY NIGHT... * WHAT...Dangerous rip currents and breaking waves due to elevated surf expected. * WHERE...Santa Barbara County Southwestern Coast and Santa Barbara County Southeastern Coast. * WHEN...From 10 PM PST this evening through late Monday night. * IMPACTS...There is an increased risk of ocean drowning. Rip currents can pull swimmers and surfers out to sea. Waves can wash people off beaches and rocks, and capsize small boats nearshore. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water due to hazardous swimming conditions, or stay near occupied lifeguard towers. Rock jetties can be deadly in such conditions, stay off the rocks. && $$ CAZ087-362-364-061200- /O.NEW.KLOX.BH.S.0005.230206T0600Z-230207T1200Z/ Catalina and Santa Barbara Islands-Malibu Coast- Los Angeles County Beaches- 1133 AM PST Sun Feb 5 2023 ...BEACH HAZARDS STATEMENT IN EFFECT FROM 10 PM PST THIS EVENING THROUGH LATE MONDAY NIGHT... * WHAT...Dangerous rip currents and breaking waves due to elevated surf expected. * WHERE...Catalina and Santa Barbara Islands, Malibu Coast and Los Angeles County Beaches. * WHEN...From 10 PM PST this evening through late Monday night. * IMPACTS...There is an increased risk of ocean drowning. Rip currents can pull swimmers and surfers out to sea. Waves can wash people off beaches and rocks, and capsize small boats nearshore. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water due to hazardous swimming conditions, or stay near occupied lifeguard towers. Rock jetties can be deadly in such conditions, stay off the rocks. && $$
3 follow-up statements
272 WHUS46 KLOX 061013 CFWLOX Coastal Hazard Message National Weather Service Los Angeles/Oxnard CA 213 AM PST Mon Feb 6 2023 CAZ340-346-062200- /O.CON.KLOX.SU.Y.0006.000000T0000Z-230207T1200Z/ San Luis Obispo County Beaches- Santa Barbara County Central Coast Beaches- 213 AM PST Mon Feb 6 2023 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST TUESDAY... * WHAT...Large breaking waves of 7 to 10 feet with dangerous rip currents. * WHERE...San Luis Obispo County Beaches and Santa Barbara County Central Coast Beaches. * WHEN...Until 4 AM PST Tuesday. * IMPACTS...There is an increased risk for ocean drowning. Rip currents can pull swimmers and surfers out to sea. Large breaking waves can cause injury, wash people off beaches and rocks, and capsize small boats near shore. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water due to dangerous surf conditions, or stay near occupied lifeguard towers. Rock jetties can be deadly in such conditions, stay off the rocks. && $$ CAZ354-062200- /O.CON.KLOX.SU.Y.0006.000000T0000Z-230207T1200Z/ Ventura County Beaches- 213 AM PST Mon Feb 6 2023 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST TUESDAY... * WHAT...Large breaking waves of 4 to 7 feet with dangerous rip currents. * WHERE...Ventura County Beaches. * WHEN...Until 4 AM PST Tuesday. * IMPACTS...There is an increased risk for ocean drowning. Rip currents can pull swimmers and surfers out to sea. Large breaking waves can cause injury, wash people off beaches and rocks, and capsize small boats near shore. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water due to dangerous surf conditions, or stay near occupied lifeguard towers. Rock jetties can be deadly in such conditions, stay off the rocks. && $$ CAZ349-350-062200- /O.CON.KLOX.BH.S.0005.000000T0000Z-230207T1200Z/ Santa Barbara County Southwestern Coast- Santa Barbara County Southeastern Coast- 213 AM PST Mon Feb 6 2023 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH LATE TONIGHT... * WHAT...Dangerous rip currents and breaking waves due to elevated surf expected. * WHERE...Santa Barbara County Southwestern Coast and Santa Barbara County Southeastern Coast. * WHEN...Through late tonight. * IMPACTS...There is an increased risk of ocean drowning. Rip currents can pull swimmers and surfers out to sea. Waves can wash people off beaches and rocks, and capsize small boats nearshore. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water due to hazardous swimming conditions, or stay near occupied lifeguard towers. Rock jetties can be deadly in such conditions, stay off the rocks. && $$ CAZ087-362-364-062200- /O.CON.KLOX.BH.S.0005.000000T0000Z-230207T1200Z/ Catalina and Santa Barbara Islands-Malibu Coast- Los Angeles County Beaches- 213 AM PST Mon Feb 6 2023 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH LATE TONIGHT... * WHAT...Dangerous rip currents and breaking waves due to elevated surf expected. * WHERE...Catalina and Santa Barbara Islands, Malibu Coast and Los Angeles County Beaches. * WHEN...Through late tonight. * IMPACTS...There is an increased risk of ocean drowning. Rip currents can pull swimmers and surfers out to sea. Waves can wash people off beaches and rocks, and capsize small boats nearshore. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water due to hazardous swimming conditions, or stay near occupied lifeguard towers. Rock jetties can be deadly in such conditions, stay off the rocks. && $$ Munroe
311 WHUS46 KLOX 062159 CFWLOX Coastal Hazard Message National Weather Service Los Angeles/Oxnard CA 159 PM PST Mon Feb 6 2023 CAZ340-346-070600- /O.CON.KLOX.SU.Y.0006.000000T0000Z-230207T1200Z/ San Luis Obispo County Beaches- Santa Barbara County Central Coast Beaches- 159 PM PST Mon Feb 6 2023 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST TUESDAY... * WHAT...Large breaking waves of 7 to 10 feet with dangerous rip currents. * WHERE...San Luis Obispo County Beaches and Santa Barbara County Central Coast Beaches. * WHEN...Until 4 AM PST Tuesday. * IMPACTS...There is an increased risk for ocean drowning. Rip currents can pull swimmers and surfers out to sea. Large breaking waves can cause injury, wash people off beaches and rocks, and capsize small boats near shore. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water due to dangerous surf conditions, or stay near occupied lifeguard towers. Rock jetties can be deadly in such conditions, stay off the rocks. && $$ CAZ354-070600- /O.CON.KLOX.SU.Y.0006.000000T0000Z-230207T1200Z/ Ventura County Beaches- 159 PM PST Mon Feb 6 2023 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST TUESDAY... * WHAT...Large breaking waves of 4 to 7 feet with dangerous rip currents. * WHERE...Ventura County Beaches. * WHEN...Until 4 AM PST Tuesday. * IMPACTS...There is an increased risk for ocean drowning. Rip currents can pull swimmers and surfers out to sea. Large breaking waves can cause injury, wash people off beaches and rocks, and capsize small boats near shore. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water due to dangerous surf conditions, or stay near occupied lifeguard towers. Rock jetties can be deadly in such conditions, stay off the rocks. && $$ CAZ349-350-070600- /O.CON.KLOX.BH.S.0005.000000T0000Z-230207T1200Z/ Santa Barbara County Southwestern Coast- Santa Barbara County Southeastern Coast- 159 PM PST Mon Feb 6 2023 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH LATE TONIGHT... * WHAT...Dangerous rip currents and breaking waves due to elevated surf of 3 to 6 feet expected. * WHERE...Santa Barbara County Southwestern Coast and Santa Barbara County Southeastern Coast. * WHEN...Through late tonight. * IMPACTS...There is an increased risk of ocean drowning. Rip currents can pull swimmers and surfers out to sea. Waves can wash people off beaches and rocks, and capsize small boats nearshore. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water due to hazardous swimming conditions, or stay near occupied lifeguard towers. Rock jetties can be deadly in such conditions, stay off the rocks. && $$ CAZ087-362-364-070600- /O.CON.KLOX.BH.S.0005.000000T0000Z-230207T1200Z/ Catalina and Santa Barbara Islands-Malibu Coast- Los Angeles County Beaches- 159 PM PST Mon Feb 6 2023 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH LATE TONIGHT... * WHAT...Dangerous rip currents and breaking waves due to elevated surf of 3 to 6 feet expected. * WHERE...Catalina and Santa Barbara Islands, Malibu Coast and Los Angeles County Beaches. * WHEN...Through late tonight. * IMPACTS...There is an increased risk of ocean drowning. Rip currents can pull swimmers and surfers out to sea. Waves can wash people off beaches and rocks, and capsize small boats nearshore. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water due to hazardous swimming conditions, or stay near occupied lifeguard towers. Rock jetties can be deadly in such conditions, stay off the rocks. && $$ Sweet
338 WHUS46 KLOX 070403 CFWLOX Coastal Hazard Message National Weather Service Los Angeles/Oxnard CA 803 PM PST Mon Feb 6 2023 CAZ340-346-071200- /O.CON.KLOX.SU.Y.0006.000000T0000Z-230207T1200Z/ San Luis Obispo County Beaches- Santa Barbara County Central Coast Beaches- 803 PM PST Mon Feb 6 2023 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST TUESDAY... * WHAT...Large breaking waves of 7 to 10 feet with dangerous rip currents. * WHERE...San Luis Obispo County Beaches and Santa Barbara County Central Coast Beaches. * WHEN...Until 4 AM PST Tuesday. * IMPACTS...There is an increased risk for ocean drowning. Rip currents can pull swimmers and surfers out to sea. Large breaking waves can cause injury, wash people off beaches and rocks, and capsize small boats near shore. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water due to dangerous surf conditions, or stay near occupied lifeguard towers. Rock jetties can be deadly in such conditions, stay off the rocks. && $$ CAZ354-071200- /O.CON.KLOX.SU.Y.0006.000000T0000Z-230207T1200Z/ Ventura County Beaches- 803 PM PST Mon Feb 6 2023 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST TUESDAY... * WHAT...Large breaking waves of 4 to 7 feet with dangerous rip currents. * WHERE...Ventura County Beaches. * WHEN...Until 4 AM PST Tuesday. * IMPACTS...There is an increased risk for ocean drowning. Rip currents can pull swimmers and surfers out to sea. Large breaking waves can cause injury, wash people off beaches and rocks, and capsize small boats near shore. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water due to dangerous surf conditions, or stay near occupied lifeguard towers. Rock jetties can be deadly in such conditions, stay off the rocks. && $$ CAZ349-350-071200- /O.CON.KLOX.BH.S.0005.000000T0000Z-230207T1200Z/ Santa Barbara County Southwestern Coast- Santa Barbara County Southeastern Coast- 803 PM PST Mon Feb 6 2023 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 4 AM PST TUESDAY... * WHAT...Dangerous rip currents and breaking waves due to elevated surf of 3 to 6 feet expected. * WHERE...Santa Barbara County Southwestern Coast and Santa Barbara County Southeastern Coast. * WHEN...Until 4 AM PST Tuesday. * IMPACTS...There is an increased risk of ocean drowning. Rip currents can pull swimmers and surfers out to sea. Waves can wash people off beaches and rocks, and capsize small boats nearshore. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water due to hazardous swimming conditions, or stay near occupied lifeguard towers. Rock jetties can be deadly in such conditions, stay off the rocks. && $$ CAZ087-362-364-071200- /O.CON.KLOX.BH.S.0005.000000T0000Z-230207T1200Z/ Catalina and Santa Barbara Islands-Malibu Coast- Los Angeles County Beaches- 803 PM PST Mon Feb 6 2023 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 4 AM PST TUESDAY... * WHAT...Dangerous rip currents and breaking waves due to elevated surf of 3 to 6 feet expected. * WHERE...Catalina and Santa Barbara Islands, Malibu Coast and Los Angeles County Beaches. * WHEN...Until 4 AM PST Tuesday. * IMPACTS...There is an increased risk of ocean drowning. Rip currents can pull swimmers and surfers out to sea. Waves can wash people off beaches and rocks, and capsize small boats nearshore. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water due to hazardous swimming conditions, or stay near occupied lifeguard towers. Rock jetties can be deadly in such conditions, stay off the rocks. && $$
What forecasters said that day
The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Los Angeles, CA wrote its last area forecast discussion before this beach hazards statement went out at Feb 5, 9:11 AM PST, 2 hours 22 minutes earlier.
Area forecast discussion, Feb 5, 9:11 AM PST, 2 hours 22 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Los Angeles/Oxnard CA
911 AM PST Sun Feb 5 2023
.SYNOPSIS...05/853 AM.
A slight chance of light rain continues today. Gusty west to
northwest winds are expected this afternoon into evening. Light
snow is expected tonight at elevations over 3500 feet including
over the Grapevine summit. Dry weather with periods of offshore
wind is expected this week until more light rain on Saturday.
&&
.SHORT TERM (TDY-TUE)...05/907 AM.
***UPDATE***
Visible imagery on GOES-18 shows widespread clouds remaining from
the system that passed through overnight. Several locations still
showing light rain in the last hour, although this is mostly mist.
Most locations are 3-5 degrees cooler this morning, although the
Antelope valley is actually warmer as the cloud cover helped to
keep in some heat overnight. Still expecting todays high temps to
remain several degrees below seasonal normal.
***From Previous Discussion***
A Weak front and its close following post frontal trof is
currently at either end of SBA county and rain covers much of that
county and is currently just moving into VTA county. At the same
time the rain is ending over SLO county. The front is weakening
rapidly and perhaps moving a little faster than previously thought
and it does not seem like LA county will see much in the way of
rain. VTA county will not fair that much better with only a tenth
of an inch or less forecast to fall. The front did hold together
fairly well over SLO and SBA county. The SLO county coast saw
about a half inch to an inch of rain while most of SBA county
received about a quarter inch.
Currently, not much behind the system and even the 15 to 20
percent chc of a morning shower over SLO and SBA counties might be
over done, but with the combination of some sunshine and a
slightly unstable post frontal atmosphere a 20 percent chc of a
shower developing does seem reasonable.
Skies will turn partly cloudy or even mostly sunny during the day.
The mountains may be the exception and stay mostly cloudy all
day. The cool air pouring in behind the front will bring 5 to 10
degrees of cooling to the area and most of todays highs across
the csts/vlys will end up in the upper 50s and lower 60s. It will
be a breezy day along the coasts and Antelope vly today as west
winds move in behind the front. The winds will likely come just
below advisory levels but it will be noticeably windy.
The weather hazards will pick up tonight as the upper flow
pattern turns to the north as the main upper low moves through NV.
The north flow generate upslope clouds and showers across the mtns
along the Kern county line. Snow levels will fall to between 3500
and 4000 ft. While there is not much moisture to work and snowfall
totals will only be 1 to 3 inches and inch or possibly two of snow
is forecast to fall on I-5 at and near to the Grapevine causing
major travel headaches. At the same time the upper flow and
increasing offshore flow from the north will combine to bring
advisory level wind gusts to the SBA/VTA/LA mtns, the Antelope
Vly, the Santa Clarita Vly, The Santa Monica mtns and most of
southern SBA county. Due to the combination of accumulating snow
at low snow levels and 45 to 55 mph wind gusts the VTA and LA mtns
are under a Winter Weather Advisory (LAXWSWLOX) while the rest of
the breezy areas are covered by a wind advisory.
The winds and snow showers will diminish and then end Monday
morning. Skies will turn mostly sunny. The northerly offshore flow
will turn to the north east. Rising hgts, sunshine and the
offshore flow will all add up to a 3 to 6 degree warm up across
the area.
Offshore flow increases from both the north and the east Tuesday
night and will produce a Santa Ana wind event in the usual
locations. There is no thermal or upper level support but enough
ensemble members show low end advisory gust developing in the
usual Santa Clarita to Pt Mugu wind corridor to make a low end
wind advisory seem likely. Otherwise a ridge will be overhead
poking in from the SW and hgts will be near 575 dam. The sunny
skies, 575 dam hgts and offshore flow will combine to bring 3 to 6
degrees of warming to most of the area. Look for most cst/vly
locations to come in with max temps in the mid 60s to lower 70s.
.LONG TERM (WED-SAT)...05/324 AM.
For the extended, GFS and ECMWF and their respective ensembles continue
to exhibit good synoptic agreement through the period with little
ensemble spread giving better than normal confidence for the
entire forecast.
Ridging and offshore will dominate the weather pattern over Srn CA
in the Wed thru Fri period. The best offshore flow is Friday and
ensemble based wind gust probabilities show a better than average
chc of advisory level Santa Ana wind gusts. It will also be breezy
on Thursday but there is less probability of advisory level
gusts.
Most people will be talking about the temperatures. Srn CA will
have the first real warm up of 2023. The offshore flow, mostly
sunny skies and hgts near 578 dam will bring 2 to 5 degrees of
warming to most areas both Wed and Thu with perhaps some cooling
Friday as cooler desert air filters into the area with the
offshore winds. Max temps on Thu will be in the 70s with upper 70s
fcst across much of the LA county coasts and vlys. These max temp
readings are 5 to 10 degrees above normal.
It will be cooler and cloudier on Saturday as an upper low
approaches the area. The offshore flow will switch to onshore and
a chc of rain will develop across the Central Coast in the
afternoon. Max temps will drop at least 3 to 6 degrees.
&&
.AVIATION...05/1651Z.
At 1645Z, there was no marine layer or marine inversion at KLAX.
Overall, moderate confidence in 18Z TAF package. For coastal and
valley TAFs, there is a 30-40% chance of MVFR CIGs thru 00Z. For
tonight, all sites are expected to be CAVU.
Gusty westerly winds can be expected today across the area. For
this evening and overnight, the winds will shift to a
northwesterly direction and there may be some moderate LLWS and
turbulence at KSBA/KBUR/KVNY after 06Z.
KLAX...Moderate confidence in 18Z TAF. There is a 30% chance that
MVFR CIGs could linger thru 22Z. Moderate confidence in west winds
gusting around 25 knots 20Z-04Z. After 04Z, moderate confidence
in northwest winds with a 30% chance of gusts greater than 20
knots 04Z-10Z.
KBUR...Moderate confidence in 18Z TAF. There is a 30% chance that
MVFR CIGs could linger thru 22Z. After 02Z, there is a 30% chance
of moderate LLWS and turbulence 02Z-14Z.
&&
.MARINE...05/842 AM.
For the Outer Waters, moderate to high confidence in current
forecast. Today through Monday night, high confidence in Small
Craft Advisory (SCA) level winds and seas. Additionally, there is
a 60-80% chance of widespread GALE force winds this afternoon
through Monday morning across PZZ673/676. For Tuesday, moderate
confidence in winds and seas remaining below SCA levels. For
Wednesday and Thursday, there is a 50-60% chance of SCA level
winds.
For the Inner Waters north of Point Sal, high confidence in
current forecast. Today through Monday, high confidence in
combinations of SCA level winds and seas. For Monday night through
Thursday, winds and seas will remain below SCA levels.
For the Inner Waters south of Point Conception, moderate to high
confidence in current forecast. Today through Monday, high
confidence in SCA level northwesterly winds with a 50-70% chance
of widespread GALE force winds today through tonight. On Tuesday,
there is a 30-40% chance of SCA level northeast winds from Ventura
south to Santa Monica. For Tuesday night through Thursday, high
confidence in winds and seas remaining below SCA levels.
&&
.LOX WATCHES/WARNINGS/ADVISORIES...
CA...Winter Weather Advisory in effect from 7 PM this evening to
10 AM PST Monday for zones 53-54. (See LAXWSWLOX).
Wind Advisory in effect from 9 PM this evening to noon PST
Monday for zones 59-88-351>353-363. (See LAXNPWLOX).
Wind Advisory in effect from 4 PM this afternoon to noon PST
Monday for zone 349. (See LAXNPWLOX).
PZ...Small Craft Advisory in effect until 9 PM PST Monday for
zones 645-670. (See LAXMWWLOX).
Gale Warning in effect until 3 AM PST Monday for zones
650-655. (See LAXMWWLOX).
Small Craft Advisory in effect until 3 PM PST this afternoon
for zones 673-676. (See LAXMWWLOX).
Gale Warning in effect from 3 PM this afternoon to 9 AM PST
Monday for zones 673-676. (See LAXMWWLOX).
&&
PUBLIC...Rorke/jld
AVIATION...RAT
MARINE...RAT
SYNOPSIS...jld
weather.gov/losangeles
Experimental Graphical Hazardous Weather Outlook at:
https://www.weather.gov/erh/ghwo?wfo=loxThe office that day
Everything else NWS Los Angeles, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 4, 10:19 PM PST | Winter Weather Advisory | LOX | 36 hr | |
| Feb 5, 3:42 AM PST | Wind Advisory | LOX | Los Angeles, Santa Barbara, Ventura | 30 hr |
| Feb 5, 11:33 AM PST | High Surf Advisory | LOX | San Luis Obispo, Santa Barbara, Ventura | 40 hr |
Nearby
Beach Hazards Statements in California, 2023Every beach hazards statement in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.